Skip to content

State Models and the Jones Polynomial

Kauffman, L. H. (1987). State Models and the Jones Polynomial. Topology, 395-407.

Type
Journal article
Intellectual base
Primary research
Year
1987
Pages
395-407
ISSN
0040-9383
DOI
10.1016/0040-9383(87)90009-7
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0040-9383(87)90009-7

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8738b1cd90fa · see in the full table